# SDR RAIA2019122708030

- Difficulty date: December 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS CORROSION AT FR 59 BETWEEN UPPER DIGITAL & FLOOR BEAM AROUND NUTPLATE HOLE-          PERFORMED CUT OUT OF CORROSION AROUND THE NUTPLATE AT FR 59 ON THE CENTER OMEGA BEAM. MANUFACTURED DOUBLER FOR THE CENTER OMEGA BEAM REPAIR AT FR 59 & INSTALLED IT, NEEDS NUTPLATE INSTALLED. INSTALLED NUTPLATES ON CENTER OMEGA BEAM AT FR 59, INSTALLED UPPER DIGITAL AT FR 59 CENTER OMEGA BEAM.
